# SDR DALA2019091705364

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,534 hours, 21,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5957074) DURING INSPECTION FOUND RT FIRST CLASS EMERGENCY LIGHTS INOPERATIVE. R/R RT FIRST CLASS EMERGENCY LIGHTS BATTERY PER AMM 33-51. OPS CHECK GOOD.
